دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها69
تعداد مقالات555
تعداد مشاهده مقاله608,366
تعداد دریافت فایل اصل مقاله434,572
Samodivkin, Vladimir. (1399). On the edge geodetic and edge geodetic domination numbers of a graph. , 5(1), 41-54. doi: 10.22049/cco.2019.26347.1099
Vladimir Samodivkin. "On the edge geodetic and edge geodetic domination numbers of a graph". , 5, 1, 1399, 41-54. doi: 10.22049/cco.2019.26347.1099
Samodivkin, Vladimir. (1399). 'On the edge geodetic and edge geodetic domination numbers of a graph', , 5(1), pp. 41-54. doi: 10.22049/cco.2019.26347.1099
Samodivkin, Vladimir. On the edge geodetic and edge geodetic domination numbers of a graph. , 1399; 5(1): 41-54. doi: 10.22049/cco.2019.26347.1099


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.